Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.699 IF 1.699
  • IF 5-year value: 1.559 IF 5-year
    1.559
  • CiteScore value: 1.61 CiteScore
    1.61
  • SNIP value: 0.884 SNIP 0.884
  • IPP value: 1.49 IPP 1.49
  • SJR value: 0.648 SJR 0.648
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 52 Scimago H
    index 52
  • h5-index value: 21 h5-index 21
Volume 1, issue 2/3
Nonlin. Processes Geophys., 1, 156–167, 1994
https://doi.org/10.5194/npg-1-156-1994
© Author(s) 1994. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

Special issue: Including papers presented at the EGS Richardson - AGU Chapman...

Nonlin. Processes Geophys., 1, 156–167, 1994
https://doi.org/10.5194/npg-1-156-1994
© Author(s) 1994. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

  30 Sep 1994

30 Sep 1994

Bounded cascade clouds: albedo and effective thickness

R. F. Cahalan
Viewed  
Total article views: 1,242 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
668 464 110 1,242 132 99
  • HTML: 668
  • PDF: 464
  • XML: 110
  • Total: 1,242
  • BibTeX: 132
  • EndNote: 99
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)
Cited  
Saved  
No saved metrics found.
Discussed  
No discussed metrics found.
Latest update: 17 Jan 2020
Publications Copernicus
Download
Citation